# SDR CA190630006

- Difficulty date: June 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R32028
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FS 513 FRAME BLENDED FOR CORROSION AT LH AND RH LOCATIONS JUST ABOVE FLOOR LEVEL. (TC# 20190630006)
